Erweiterte Suche

Publikationen der Arbeitsgruppe Prof. Alsmeyer

Publikationen Prof. Dr. G. Alsmeyer

Publikationen in wissenschaftlichen Zeitschriften

  1. mit A. Iksanov und M. Meiners: Power and exponential moments of the number of visits and related quantities for perturbed random walks.
    To appear in J. Theor. Probab. [arxiv]
  2. mit E. Damek, S. Mentemeier: Precise tail index of fixed points of the two-sided smoothing transform
    In Springer Conference Proceedings, Random Matrices and Iterated Random Functions. 53, 229-251 (2013).
  3. The smoothing transform: a review of contraction results.
    In Springer Conference Proceedings, Random Matrices and Iterated Random Functions. 53, 189-228 (2013).
  4. mit S. Gröttrup: A host-parasite model for a two-type cell population.
    Adv. Appl. Probab 45 , no. 3, 719-741 (2013) [arxiv]
  5. mit M. Meiners: Fixed points of the smoothing transform: Two-sided solutions.
    Probab. Theory Related Fields 155, no. 1-2, 165-199 (2013). [arxiv]
  6. mit A. Winkler: Metabasins - a state space aggregation for highly disordered energy landscapes.
    Theory Stoch. Proc. 18(34), 3-44 (2012)
  7. mit M. Meiners: Fixed points of inhomogeneous smoothing transforms.
    J. Diff. Equation Appl. 18(8), 1287-1304 (2012) [arxiv]
  8. mit S. Mentemeier: Tail behavior of stationary solutions of random difference equations: the case of regular matrices.
    J. Diff. Equation Appl. 18(8), 1305-1332 (2012) [arxiv]
  9. mit J.D. Biggins und M. Meiners: The functional equation of the smoothing transform.
    Ann. Probab. 40(5), 2069-2105 (2012)
  10. mit C. Gutiérrez und R. Martínez: Limiting genotype frequencies of Y-linked genes through bisexual branching processes with blind choice.
    J. Theoret. Biology 275, 42-51 (2011)
  11. mit A. Winkler, O. Rubner und A. Heuer: Entropy of the hard-core model.
    Phys. Review E 82, 021502 (6 pages) (2010)
  12. mit D. Kuhlbusch: Double martingale structure and existence of phi-moments for weighted branching processes.
    Münster Journal of Mathematics 3, 163-212 (2010)
  13. Branching processes in stationary random environment: The extinction problem revisited.
    Workshop on Branching Processes and Their Applications, Lecture Notes in Statistics - Proceedings 197, 21-36 (2010)
  14. mit A. Iksanov, S. Polotsky und U. Rösler: Exponential rate of L_p-convergence of intrinsic martingales in supercritical branching random walks.
    Theory Stoch. Proc. 15(31), 1-18 (2009)
  15. mit M. Meiners: On a min-type stochastic fixed-point equation related to the smoothing transformation.
    Theory Stoch. Proc. 15(31), 19-41 (2009)
  16. mit G. Hölker: Asymptotic behavior of ultimately contractive iterated Random Lipschitz functions
    Prob. Math. Statist. 29, 321-336 (2009)
  17. mit A. Iksanov, U. Rösler: On distributional properties of perpetuities.
    J. Theor. Probab. 22, 666-682 (2009)
  18. mit A. Iksanov: A log-type moment result for perpetuities and its application to martingales in supercritical branching random walks
    Electronic J. Probab. 14, 289-313 (2009)
  19. mit M. Meiners: A note on the transience of critical branching random walks on the line.
    Proceedings of the Fifth Colloquium on Mathematics and Computer Science, 421-436 (2008)
  20. mit U. Rösler: A stochastic fixed point equation related to weighted minima and maxima.
    Ann. Inst. H. Poincaré - Probab. Statist. 44, No.1, 89-103 (2008)
  21. mit M. Meiners: A stochastic maximin fixed-point equation related to game-tree evaluation.
    J. Appl. Prob. 44, 586-606 (2007)
  22. mit U. Rösler: A stochastic fixed point equation related to weighted branching with deterministic weights
    Electronic J. Probab. 11, 27-56 (2006)
  23. mit U. Rösler: The Martin entrance boundary of the Galton-Watson process.
    Ann. Inst. H. Poincaré Probab. Statist. 42, 591-606 (2006)
  24. mit A. Irle: Runs in superpositions of renewal processes with applications to discrimination.
    J. Comp. Appl. Math. 186, 283-299 (2006)
  25. mit U. Rösler: Maximal -inequalities for nonnegative submartingales.
    Theory Probab. Appl. 50, 118-129 (2006)
  26. mit M. Jaeger: A useful extension of Itô's formula with applications to optimal stopping.
    Acta Math. Sinica 21, 779-786 (2005)
  27. mit M. Slavtchova-Bojkova: Limit theorems for subcritical age-dependent branching processes with two types of immigration.
    Comm. Statist. - Stochastic Models 21, 133-147 (2005)
  28. mit V. Hoefs: Markov renewal theory for stationary (m+1)-block factors: first passage times and overshoot.
    Semi-Markov Processes: theory and applications. Comm. Statist. Theory Methods 33 , 545-568 (2004)
  29. mit U. Rösler: On the existence of Φ-moments of the limit of a normalized supercritical Galton-Watson process.
    J. Theoret. Probab. 17, 905-928 (2004)
  30. On the existence of moments of stopped sums in Markov renewal theory.
    Prob. Math. Statist. 23, 389-411 (2003)
  31. mit U. Rösler: The best constant in the Topchii-Vatutin-inequality for martingales.
    Statist. Probab. Letters 65, 199-206 (2003)
  32. On the Harris recurrence of iterated random Lipschitz functions and related convergence rate results. (korrigierte Fassung)
    J. Theoret. Probab. 16, 217-247 (2003)
  33. The minimal subgroup of a random walk.
    J. Theoret. Probab. 15, 259-283 (2002)
  34. mit U.Rösler: Asexual versus promiscuous bisexual Galton-Watson processes: The extinction probability ratio.
    Ann. Appl. Probab.12 , 125-142 (2002)
  35. mit V. Hoefs: Markov Renewal theory for stationary (m+1)-block factors: Convergence rate results.
    Stoch. Proc. Appl. 98, 77-112 (2002)
  36. Two comparision theorems for nonlinear first passage times and their linear counterparts.
    Statist. Probab. Letters 55 , 163-171 (2001)
  37. mit Cheng-der Fuh: Limit theorems for iterated random functions by regenerative methods.
    Stoch. Proc. Appl. 96, 123-142 (2001), Corrigenda: 97, 341-345 (2002)
  38. Recurrence theorems for Markov random walks.
    Prob. Math. Statist. 21, 123-134 (2001)
  39. mit V. Hoefs: Markov renewal theory for stationary m-block factors.
    Markov Proc. Rel. Fields 7, 325-348 (2001)
  40. The ladder variables of a Markov random walk.
    Prob. Math. Statist. 20, 151-168 (2000)
  41. mit M. Sgibnev: On the tail behaviour of the supremum of a random walk defined on a Markov chain.
    Yokohama Math. J. 46, 139-159 (1999)
  42. mit A. Gut: Limit theorems for stopped functionals of Markov renewal processes.
    Ann. Inst. Math. Statist. 51, 369-382 (1999)
  43. The Markov renewal theorem and related results.
    Markov Proc. Rel. Fields 3, 103-127 (1997)
  44. mit U. Rösler: The bisexual Galton-Watson process with promiscuous mating: Extinction probabilities in the supercritical case.
    Ann. Appl. Probab. 6, 922-939 (1996)
  45. Superposed continuous renewal processes: A Markov renewal approach.
    Stoch. Proc. Appl. 61, 311-322 (1996)
  46. Nonnegativity of odd functional moments of positive random variables with decreasing density.
    Statist. Probab. Letters 26, 75-82 (1996)
  47. Random walks with stochastically bounded increments: Renewal theory.
    Math. Nachr. 175, 13-31 (1995)
  48. Random walks with stochastically bounded increments: Renewal theory via Fourier Analysis.
    Yokohama Math. J. 42, 1-21 (1994)
  49. Recurrence theorems for square-integrable martingales.
    Studia Math. 110, 221-234 (1994)
  50. Blackwell's renewal theorem for certain linear submartingales.
    Acta Appl. Math. 34, 135-150 (1994)
  51. On the Markov renewal theorem. (korrigierte Fassung)
    Stoch. Proc. Appl. 50, 37-56 (1994)
  52. On the Galton-Watson predator-prey process.
    Ann. Appl. Probab. 3, 198-211 (1993)
  53. On generalized renewal measures and certain first passage times.
    Ann. Probab. 20, 1229-1247 (1992)
  54. Complete answer to an interval splitting problem.
    Statist. Probab. Letters 12, 285-287 (1991)
  55. Random walks with stochastically bounded increments: Foundations and characterization results.
    Resultate der Mathematik 19, 22-45 (1991)
  56. Some relations between harmonic renewal measures and certain first passage times.
    Statist. Probab. Letters 12, 19-27 (1991)
  57. Convergence rates in the law of large numbers for martingales.
    Stoch. Proc. Appl. 36, 181-194 (1990)
  58. mit A. Irle: Optimal strategies for discovering new species in continuous time.
    J. Appl. Probab. 26, 695-709 (1989)
  59. On the variance of first passage times in the exponential case.
    Transactions of the 10th Prague Conference on Information Theory, Statistical Decision Functions and Random Processes, 183-192. Czechoslovak Academy of Sciences (1988)
  60. On first and last exit times for curved differentiable boundaries.
    Sequential Analysis 7, 345-362 (1988)
  61. Second-order approximations for certain stopped sums in extended renewal theory.
    Adv. Appl. Probab. 20, 391-410 (1988)
  62. On the moments of certain first passage times for linear growth processes.
    Stoch. Proc. Appl. 25, 109-136 (1987)
  63. On central limit theorems and uniform integrability for certain stopped linear sum processes.
    Mathematical Statistics and Probability Theory Vol. A, 1-14. Editors: M.L. Puri, P. Revesz und W. Wertz (1987)
  64. mit A. Irle: Asymptotic expansions for the variance of stopping times in nonlinear renewal theory.
    Stoch. Proc. Appl. 23, 235-258 (1986)
  65. Parameter-dependent renewal theorems with applications.
    Zeitschr. f. Oper. Res. A 30, 111-134 (1986)

Technical Reports

  1. mit J.D. Biggins, M. Meiners: The functional equation of the smoothing transform.
    (Angewandte Mathematik, FB 10, Univ. Münster) (2010)
  2. mit M. Meiners: On a min-type stochastic fixed-point equation related to the smoothing transformation.
    Bericht 03/08 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2008)
  3. Minimal position and critical martingale convergence in branching random walks (On a paper by Yueyun Hu and Zhan Shi)
    Bericht 10/07 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2007)
  4. Bisexual Galton-Watson processes: A survey.
    Bericht 16/02 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2002)
  5. Some notes on Harris recurrence and regeneration.
    Bericht 13/96 - S (Angewandte Mathematik, FB 10, Univ. Münster) (1996)

Weitere Publikationen / Additional Publications

  1. mit M. Löwe (Hrsg.) Random Matrices and Iterated Random Functions.
    Springer Proceedings in Mathematics and Statistics 53. Springer (2013)
  2. Bisexual Galton-Watson processes: A survey. Haccou et al 1.pdf - Haccou et al 2.pdf - Haccou et al 3.pdf
    Bericht 16/02 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2002).
    Beitrag in: "Branching Processes: Variation, Growth, and Extinction of Populations", Autoren: P. Haccou, P. Jagers und V.A. Vatutin. Cambridge (2005)
  3. Mathematische Statistik.
    Skripten zur Mathematischen Statistik Nr. 36, Universität Münster (2002)
  4. Stochastische Prozesse, Teil I.
    Skripten zur Mathematischen Statistik Nr. 32, Universität Münster (2000)
  5. Wahrscheinlichkeitstheorie.
    Skripten zur Mathematischen Statistik Nr. 30, Universität Münster (1998). 2. Auflage 2000
  6. Erneuerungstheorie (Analyse stochastischer Regenerationsschemata)
    Teubner Skripten zur Mathematischen Stochastik, Herausgeber: J. Lehn, N. Schmitz und W. Weil, B.G. Teubner, Stuttgart (1991)
  7. Renewal Theory for Stochastically Bounded Random Walks.
    Habilitationsschrift, Universität Kiel (1988)
  8. Asymptotische Entwicklungen des Erwartungswertes und der Varianz von Stopzeiten mit Anwendungen in der Sequentialanalyse.
    Dissertation, Universität Münster (1984)

Publikationen (ehemaliger) Mitarbeiter


Publikationen M. Jaeger

  1. mit G. Alsmeyer: A useful extension of Itô's formula with applications to optimal stopping.
    Acta Math. Sinica 21, 779-786 (2005)

Publikationen D. Kuhlbusch

  1. mit G. Alsmeyer: Double martingale structure and existence of phi-moments for weighted branching processes.
    Münster Journal of Mathematics 3, 163-212 (2010)
  2. Necessary and sufficient conditions for a normalized weighted branching process in random environment to have a nondegenerate limit.
    Stoch. Proc. Appl. 109, 113-144 (2002)

Publikationen S. Gebennus

  1. Stochastische Modellierung der PET auf Basis der Boltzmann-Gleichung: Das Diffusionsmodell
    Bericht 03/06 - S (Angewandte Mathematik, FB 10, Univ. Münster) (2006)

Publikationen S. Gröttrup

Publikationen M. Meiners (WWU Münster, wird nicht aktualisiert)

Publications M. Meiners (TU Darmstadt)

Publikationen S. Mentemeier

Publikationen A. Winkler





Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: